Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Numerical evidences for the angular momentum-mass inequality for multiple axially symmetric black holes
Authors: Dain, Sergio; Ortiz, Omar E.
Date of Publication (YYYY-MM-DD): 2009-07
Title of Journal: Physical Review D
Volume: 80
Issue / Number: 2
Sequence Number of Article: 024045
Document Type: Article
ID: 442676.0
 
Full text / Content available
Extreme Bowen–York initial data
Authors: Dain, Sergio; Clement, Maria E. Gabach
Date of Publication (YYYY-MM-DD): 2009-01-19
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 03
Sequence Number of Article: 035020
Document Type: Article
ID: 404381.0
 
Full text / Content available
The Yamabe invariant for axially symmetric initial data of two Kerr black holes
Authors: Avila, Gaston A.; Dain, Sergio
Date of Publication (YYYY-MM-DD): 2008-10-23
Title of Journal: Classical and Quantum Gravity
Volume: 25
Issue / Number: 22
Sequence Number of Article: 225002
Document Type: Article
ID: 398297.0
 
Full text / Content available
Extra-large remnant recoil velocities and spins from near-extremal-Bowen-York-spin black-hole binaries
Authors: Dain, Sergio; Lousto, Carlos O.; Zlochower, Yosef
Date of Publication (YYYY-MM-DD): 2008-07-24
Title of Journal: Physical Review D
Volume: 78
Issue / Number: 2
Sequence Number of Article: 024039
Document Type: Article
ID: 398706.0
 
Full text / Content available
Axisymmetric evolution of Einstein equations and mass conservation
Authors: Dain, Sergio
Date of Publication (YYYY-MM-DD): 2008-07
Title of Journal: Classical and Quantum Gravity
Volume: 25
Issue / Number: 14
Sequence Number of Article: 145012
Document Type: Article
ID: 373731.0
 
Full text / Content available
Proof of the angular momentum-mass inequality for axisymmetric black holes
Authors: Dain, Sergio
Date of Publication (YYYY-MM-DD): 2008-05
Title of Journal: Journal of Differential Geometry
Volume: 79
Issue / Number: 1
Start Page: 33
End Page: 67
Document Type: Article
ID: 374023.0
 
Full text / Content available
The inequality between mass and angular momentum for axially symmetric black holes
Authors: Dain, Sergio
Date of Publication (YYYY-MM-DD): 2008-03
Title of Journal: International Journal of Modern Physics D
Volume: 17
Issue / Number: 3-4
Start Page: 519
End Page: 523
Document Type: Article
ID: 374069.0
 
Full text / Content available
Proof of the (local) angular momentum-mass inequality for axisymmetric black holes
Authors: Dain, Sergio
Date of Publication (YYYY-MM-DD): 2006-12-07
Title of Journal: Classical and Quantum Gravity
Volume: 23
Issue / Number: 23
Start Page: 6845
End Page: 6855
Document Type: Article
ID: 298042.0
 
Full text / Content available
A variational principle for stationary, axisymmetric solutions of Einstein's equations
Authors: Dain, Sergio
Date of Publication (YYYY-MM-DD): 2006-12-07
Title of Journal: Classical and Quantum Gravity
Volume: 23
Issue / Number: 23
Start Page: 6857
End Page: 6871
Document Type: Article
ID: 298044.0
 
Full text / Content available
Generalized Korn's inequality and conformal Killing vectors
Authors: Dain, Sergio
Date of Publication (YYYY-MM-DD): 2006-04
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 25
Issue / Number: 4
Start Page: 535
End Page: 540
Document Type: Article
ID: 298045.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.